Authors: Jiménez, Jorge
Montes, Susana
Šešelja, Branimir
Tepavčević, Andreja 
Title: Lattice-valued approach to closed sets under fuzzy relations: Theory and applications
Journal: Computers and Mathematics with Applications
Volume: 62
Issue: 10
First page: 3729
Last page: 3740
Issue Date: 1-Nov-2011
Rank: M21a
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2011.09.021
Motivated by fuzzy control problems and by some investigations of eigen fuzzy sets, we deal with a closedness of fuzzy sets under fuzzy relations in two ways: in one sense by directly analyzing fuzzy concepts and in the other by investigating the corresponding crisp problems in the cutworthy framework. Our main task is to investigate particular fuzzy functional equations and inequations appearing in this context, which turn out to be essentially connected with fuzzy control problems. We analyze procedures and find solutions of these equations and inequations, pointing to important applications.
Keywords: Eigen fuzzy set | Fuzzy control | Fuzzy set closed under fuzzy relation | Lattice valued fuzzy sets and relations
Publisher: Elsevier
Project: Development of methods of computation and information processing: theory and applications 
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, grant “Ordered structures and applications”

Show full item record


checked on Dec 7, 2023

Page view(s)

checked on Dec 7, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.